National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 287887

Case Details

VAERS ID: 287887 (history)  
Form: Version 1.0  
Age: 18.0  
Sex: Female  
Location: Texas  
Vaccinated:2007-04-16
Onset:2007-04-16
   Days after vaccination:0
Submitted: 2007-08-10
   Days after onset:116
Entered: 2007-08-13
   Days after submission:3
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 1 UN / IM

Administered by: Other       Purchased by: Other
Symptoms: Anaphylactic reaction, Loss of consciousness, Urticaria
SMQs:, Torsade de pointes/QT prolongation (broad), Anaphylactic reaction (narrow), Angioedema (narrow), Hyperglycaemia/new onset diabetes mellitus (broad), Neuroleptic malignant syndrome (broad), Anticholinergic syndrome (broad), Arrhythmia related investigations, signs and symptoms (broad), Anaphylactic/anaphylactoid shock conditions (narrow), Noninfectious encephalitis (broad), Noninfectious encephalopathy/delirium (broad), Noninfectious meningitis (broad), Hypotonic-hyporesponsive episode (broad), Generalised convulsive seizures following immunisation (broad), Hypersensitivity (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad), Hypoglycaemia (broad)

Life Threatening? Yes
Birth Defect? No
Died? No
Permanent Disability? No
Recovered? Yes
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness:
Preexisting Conditions: None
Allergies:
Diagnostic Lab Data: None
CDC Split Type: WAES0708USA00643

Write-up: Information has been received from a registered nurse, via a company representative, concerning a non-pregnant, 18 year old female patient, who on 16-APR-2007 was vaccinated IM, with the first dose, 0.5ml, of Gardasil (Lot # not provided). On 16-APR-2007, "shortly after being administered the vaccine" the patient had an anaphylactic reaction, described as, she developed hives down both arms but did not have difficulty breathing; she also passed out. Treatment included Benadryl, and oxygen, and the patient was observed in the office for a "short time" and then went home. The patient then fully recovered (duration not reported). The nurse considered anaphylactic reaction and "passing out" to be serious, as life-threatening and as an important medical event. No further information is expected.


New Search

Link To This Search Result:

https://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=287887


Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166